Alert archive / Pennsylvania / River Flood Warnings in 2013

River Flood Warning 13, NWS State College, PA

December 21, 2013Warren County, Pennsylvania

NWS State College, PA issued this river flood warning at Dec 21, 2013, 5:47 AM EST for Warren County, Pennsylvania. It took effect at Dec 24, 2013, 7:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 21, 2013, 5:47 AM EST (10:47 UTC)
In effect from
Dec 24, 2013, 7:00 AM EST
Expired
Dec 22, 2013, 9:27 AM EST
In force
Issued by
NWS State College, PA
Flood severity
Minor

County Warren County, PA

The radar

The Buffalo radar (KBUF), 134 km from the middle of the area, began a volume at 10:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Conewango Creek at Russell (RSSP1). The gauge peaked at 8.17 ft at Dec 23, 2013, 9:00 AM EST.

actionminormoderatemajor4681012/2112/2212/23
Action stage
7 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
10.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03015000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

376 
WGUS41 KCTP 211047
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
547 AM EST SAT DEC 21 2013

...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...

  CONEWANGO CREEK AT RUSSELL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER THIS MORNING.

&&

PAC123-212247-
/O.NEW.KCTP.FL.W.0013.131223T0800Z-000000T0000Z/
/RSSP1.1.ER.131223T0800Z.131224T0600Z.000000T0000Z.NR/
547 AM EST SAT DEC 21 2013

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CONEWANGO CREEK AT RUSSELL
* FROM LATE SUNDAY NIGHT UNTIL FURTHER NOTICE.
* AT 4 AM SATURDAY THE STAGE WAS...5.7 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE CONEWANGO CREEK AT RUSSELL IS FORECAST TO RISE ABOVE FLOOD
  STAGE BY MONDAY MORNING AND APPROACH MODERATE TO MAJOR FLOOD STAGE
  BETWEEN 10.0 AND 10.5 FEET BY EARLY TUESDAY MORNING. 
* AT 10.0 FEET...A NUMBER OF HOMES ON THE RIGHT, OR WEST BANK ARE 
  AFFECTED. THE ROADWAY ON THE LEFT BANK IS ALSO AFFECTED.

$$
4 follow-up statements
180 
WGUS81 KCTP 211452
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
952 AM EST SAT DEC 21 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  CONEWANGO CREEK AT RUSSELL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED THIS EVENING.

&&

PAC123-220252-
/O.EXT.KCTP.FL.W.0013.131223T0300Z-000000T0000Z/
/RSSP1.1.ER.131223T0300Z.131224T0000Z.000000T0000Z.NR/
952 AM EST SAT DEC 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONEWANGO CREEK AT RUSSELL.
* FROM SUNDAY EVENING UNTIL FURTHER NOTICE.
* AT 9 AM SATURDAY THE STAGE WAS 6.1 FEET AND RISING.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE CONEWANGO CREEK AT RUSSELL IS FORECAST TO RISE ABOVE FLOOD        STAGE BY LATE EVENING SUNDAY AND CREST NEAR THE MODERATE FLOOD        STAGE OF 10.0 FEET BY MONDAY EVENING.
* AT 10.0 FEET...A NUMBER OF HOMES ON THE RIGHT, OR WEST BANK ARE 
  AFFECTED. THE ROADWAY ON THE LEFT BANK IS ALSO AFFECTED.

$$
006 
WGUS81 KCTP 220137
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
837 PM EST SAT DEC 21 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  CONEWANGO CREEK AT RUSSELL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED EARLY SUNDAY MORNING.

&&

PAC123-221337-
/O.EXT.KCTP.FL.W.0013.131222T1400Z-000000T0000Z/
/RSSP1.1.ER.131222T1400Z.131224T0000Z.000000T0000Z.NR/
837 PM EST SAT DEC 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONEWANGO CREEK AT RUSSELL.
* FROM SUNDAY MORNING UNTIL FURTHER NOTICE.
* AT 7 PM SATURDAY THE STAGE WAS 6.8 FEET AND RISING.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE MORNING 
  TOMORROW AND CREST JUST BELOW 10.0 FEET BY EARLY TUESDAY MORNING.
* AT 10.0 FEET...A NUMBER OF HOMES ON THE RIGHT, OR WEST BANK ARE 
  AFFECTED. THE ROADWAY ON THE LEFT BANK IS ALSO AFFECTED.

$$

CR
286 
WGUS81 KCTP 221157
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
657 AM EST SUN DEC 22 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  CONEWANGO CREEK AT RUSSELL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED THIS EVENING.

&&

PAC123-222357-
/O.EXT.KCTP.FL.W.0013.131224T1200Z-000000T0000Z/
/RSSP1.1.ER.131224T1200Z.131225T0000Z.000000T0000Z.NR/
657 AM EST SUN DEC 22 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONEWANGO CREEK AT RUSSELL.
* FROM TUESDAY MORNING UNTIL FURTHER NOTICE.
* AT 6 AM SUNDAY THE STAGE WAS 7.4 FEET AND RISING.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY MORNING 
  AND CONTINUE RISING TO NEAR 9.2 FEET BY TUESDAY EVENING. ADDITIONAL
  RISES ARE POSSIBLE THEREAFTER.
* AT 9.0 FEET...A NUMBER OF HOMES ON THE RIGHT, OR WEST BANK ARE 
  AFFECTED BY HIGH WATER.

$$
477 
WGUS81 KCTP 221427
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
927 AM EST SUN DEC 22 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  CONEWANGO CREEK AT RUSSELL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED AS REQUIRED.

&&

PAC123-221457-
/O.CAN.KCTP.FL.W.0013.000000T0000Z-131222T1427Z/
/RSSP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
927 AM EST SUN DEC 22 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE CONEWANGO CREEK AT RUSSELL.
* AT 8 AM SUNDAY THE STAGE WAS 7.4 FEET AND RISING.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CREST BELOW FLOOD STAGE AT 8.2 FEET BY TUESDAY 
  EVENING.
* AT 8.0 FEET...BOTH BANKS BEGIN TO OVERFLOW, AFFECTING LOW LYING 
  AREAS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Dec 21, 5:22 AM EST, 25 minutes earlier.

Area forecast discussion, Dec 21, 5:22 AM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
522 AM EST SAT DEC 21 2013

.SYNOPSIS...
AN UNSEASONABLY MILD SOUTHWEST FLOW WILL PERSIST THROUGH SUNDAY
WITH TEMPERATURES SURGING WELL ABOVE NORMAL TO NEAR RECORD LEVELS.
A SIGNIFICANT PRECIPITATION EVENT IS EXPECTED ACROSS NORTHWEST
PENNSYLVANIA...WHERE HEAVY TO EXCESSIVE RAINFALL COMBINED WITH
SNOWMELT WILL LIKELY RESULT IN WIDESPREAD FLOODING. A COLD FRONT
WILL SLOWLY PROGRESS EASTWARD ACROSS THE KEYSTONE STATE ON SUNDAY
WITH A SECONDARY WAVE DEVELOPING ALONG THE FRONT NEAR THE MID-
ATLANTIC COAST. NOTICEABLY COLDER AIR WILL RETURN TO THE AREA BY
CHRISTMAS EVE WITH GUSTY WINDS AND LAKE EFFECT SNOWS. CONDITIONS
SHOULD IMPROVE FOR CHRISTMAS DAY WITH THE ARRIVAL OF HIGH PRESSURE.

&&

.NEAR TERM /THROUGH TONIGHT/...
SFC LOW CROSSING THE LOWER GREAT LAKES/NIAGARA FRONTIER EARLY THIS
MORNING WILL MOVE QUICKLY NEWD THRU NRN NEW ENGLAND INTO SERN
CANADA TONIGHT. MEANWHILE...A VIGOROUS SRN STREAM SHORTWAVE
TROUGH INVOF THE AZ/NM/OLD MEXICO BORDER WILL EJECT EWD ACRS THE
TX PNHDL/SRN PLAINS AND DAMPEN SLIGHTLY AS IT SHEARS NEWD ACRS THE
MID MS VLY AHEAD OF ENCROACHING NRN STREAM SHORTWAVE ENERGY
ADVANCING SEWD FROM THE NRN PLAINS. THE SRN STREAM UPPER
LOW/ENERGY WILL INTERACT WITH A STRONG BAROCLINIC ZONE DRAPED FROM
THE SRN PLAINS NEWD INTO THE OH VLY...AND FOSTER A SIGNIFICANT
WAVE OF LOW PRESSURE...DEVELOPING INITIALLY OVER THE ARKLATEX AND
LIFTING NEWD ALONG THE QUASI-STATIONARY FRONTAL BOUNDARY UP THRU
THE OH VLY/MIDWEST.

CONTINUED BACKING MID/UPPER FLOW AHEAD OF THE H5 SYSTEM WILL
PROVIDE A VERY STRONG NWD MOISTURE RETURN FROM THE GOMEX ALONG THE
WELL-DEFINED FRONTAL ZONE. THE MODEL/ENSEMBLE DATA SHOW SOME
EXTREMELY HIGH PW AND H85 MSTR FLUX ANOMALIES DEVELOPING OVER THE
UPPER OH VLY ACRS NW PA. THIS TYPE OF DEEP MOISTURE SIGNAL COUPLED
WITH FAVORABLE UPPER LEVEL DIVERGENCE IN THE RIGHT ENTRANCE
REGION OF CONFLUENT JET STREAK OVER SERN CANADA...AND THE SLOW
MVMT OF THE FRONTAL ZONE/PERSISTENT LLJ AXIS SHOULD SUPPORT WHAT A
MODEL CONSENSUS SUGGESTS TO BE A SIGNIFICANT TO EXCESSIVE HEAVY
RAINFALL EVENT FOR NW PA. MODEL QPFS ARE FAIRLY SIMILAR GENERATING
A RATHER LONG HEAVY RNFL AXIS STRETCHING FROM THE BOOTHEEL OF
MO THRU THE OH VLY INTO NW PA. USED A CONSENSUS QPF BLEND TO
RESOLVE SOME MINOR LATITUDE DISAGREEMENTS...WHICH BRINGS 2+ INCH
RAFL AMTS INTO THE NW MTNS. THE SIGNIFICANT RAINFALL COMBINED WITH
SNOWMELT LEADS TO INCREASING CONFIDENCE IN THE POTENTIAL FOR
MODERATE TO EVEN MAJOR FLOODING ACROSS PORTIONS OF THE ALLEGHENY
RIVER BASIN. /SEE HYDRO SECTION FOR MORE DETAILS/.

ASIDE FROM THE QPF...THE OTHER SENSIBLE WX ELEMENT OF NOTE WILL BE
TEMPERATURES. MOST OF THE ERN VALLEYS HAVE DECOUPLED AGAIN WHICH
HAS ALLOWED TEMPS TO DROP INTO THE MID 30S. MEANWHILE THE
WRN/CNTRL MTNS ARE WELL INTO THE MILD AIR WITH READINGS AROUND
50F. MOST OF THE GUIDANCE IS VIRTUALLY USELESS GIVEN THE STRONG
VARIATIONS IN LOCAL TEMPS AND NON-DIURNAL TRENDS...WHICH SHOULD
CONTINUE ALL THE WAY THROUGH TONIGHT. WEIGHTED DAY 1 MAX/MINS
TOWARD THE WARMEST AVAILABLE GUIDANCE WHICH ENDED UP BEING A
BLEND OF THE RAW CMC...NAEFS AND ECMWF. DEPARTURES FROM CLIMO
MEANS WILL BE ON THE ORDER OF 20-30 DEGREES FOR THIS TIME OF YEAR
WITH SOME RECORDS IN JEOPARDY: BFD (53 IN 2011) AND AOO (57 IN
1998).

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
INITIAL FRONTAL BOUNDARY MARCHES EAST ACROSS PENN DURING THE DAY
SUNDAY AS THE STRONG SWRLY LLJ IN EXCESS OF 40KTS SHIFTS EAST TO
THE SUSQ RIVER VALLEY BY 21Z.

THE STEADIER RAIN WILL HAVE ENDED ACROSS THE WESTERN HALF OF PENN
BY 21Z...WITH PW DROPPING LIKE A STONE FROM WEST TO EAST DURING
THE AFTERNOON/EARLY EVENING HOURS SUNDAY AFTERNOON.

THE BEST COMBINATION OF LLVL MOISTURE...SHEAR AND WARMTH WILL
RESIDE OVER THE SUSQ VALLEY AND POINTS EAST ON SUNDAY. THIS IS
WHERE SEVERAL VERSION OF U.S. AND INTN/L OPERATIONAL MODEL
GUIDANCE INDICATES THE CHC FOR SOME LOW-TOPPED TSRA...ESPECIALLY
IS SOME FLEETING BREAKS OF SUNSHINE POKE THEIR WAY THROUGH THE
OTHERWISE ANTICIPATED MULTI-LAYERED CLOUD DECK.

THE GEFS ACTUALLY TRIES TO DEVELOP 100-300JKG-1 OF CAPE ACROSS
SERN PA AND NJ DURING THE DAY SUNDAY. ANY NEAR SFC-BASED CAPE IN
DECEMBER IS QUITE RARE IN THIS PART OF THE COUNTRY...SO WILL
CONTINUE TO MENTION THE CHC OF THUNDERSTORMS IN SE COUNTIES SUNDAY
AFTERNOON.

TEMPERATURES SUNDAY...BOTH AT THE SURFACE AND 850 MB...ROCKET
INTO +2 TO +3 SD RANGE. TEMPERATURES AT *850 MB* WILL APPROACH
THE RECORD *SURFACE* HIGHS FOR THE DATE. WE CONTINUE TO EXPECT
+25F TO +30F DEPARTURES FROM NORMAL OVER SOUTHEAST PA...WITH HIGHS
IN THE U50S ACROSS THE NORTH AND LOWER TO MID 60S ACROSS MUCH OF
THE CENTRAL AND SOUTH.

850 HPA TEMPS BETWEEN 7 AND MIDNIGHT SUNDAY IN NW DROP BACK BELOW
0C...SO WE/LL MAINTAIN THE MENTION OF SNOW SHOWERS IN NW PA
OVERNIGHT SUNDAY INTO MONDAY. THE COLD AIR WILL TAKE UNTIL MONDAY
EVENING TO GET THROUGH OUR ENTIRE COUNTY WARNING AREA.

AS THE ASSOCIATED COLD FRONT SWEEPS THROUGH THE STATE SUNDAY
NIGHT...TEMPERATURES WILL DROP OFF STEADILY IN THE WESTERLY FLOW.
THE LATEST SREF PLACES A SHARP E/W GRADIENT IN THE PROB OF 850 MB
TEMPS BELOW ZERO - RIGHT OVER WARREN COUNTY. HOWEVER...THE 00Z EC
AND GFS APPEARS AT LEAST SEVERAL HOURS QUICKER THAN THE NAM/SREF
TANDEM.

ELSEWHERE...LOWS THROUGHOUT THE CENTRAL RIDGE AND VALLEY REGION OF
THE STATE WILL RANGE FROM THE MID 40S...AND IN THE U40S TO AROUND 50
IN THE SE. SOME LAKE EFFECT SNOWS ARE POSSIBLE ACROSS THE FAR
NORTHERN PARTS OF WARREN COUNTY TWD DAYBREAK MONDAY MORNING ON A
WESTERLY TRAJECTORY WITH LOW TEMPS IN THE 32-35F RANGE.
&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
THE REALLY COLD AIR WILL NOT ARRIVE UNTIL LATER MONDAY OR MONDAY
NIGHT.

THE CORE OF THE COLDEST AIR THIS WEEK WILL MOVE THROUGH TUESDAY
AFTERNOON WITH GEFS AVERAGE 850 MB TEMPS IN THE -16C RANGE COMING
ACROSS LAKES HURON AND ERIE. THE 00Z EC SHOWS THE TROUGH AXIS
CROSSING WESTERN LAKE ERIE AND THE OHIO VALLEY AT 12Z MONDAY.

THE DEEP COLD AIR AND MDTLY STRONG MEAN WESTERLY BOUNDARY LAYER FLOW
TUESDAY SHOULD LEAD TO SOME DECENT LAKE EFFECT SNOW SHOWERS BANDS
PENETRATING WELL INLAND AND PERHAPS BRINGING EVEN A LIGHT COATING TO
PORTIONS OF THE CENTRAL RIDGE AND VALLEY REGION. THE NW ZONES AND
LAURELS WILL SEE A LIKELIHOOD OF SNOW SHOWERS WITH 1 TO 3 INCHES OF
ACCUM.

THIS UPPER TROUGH...COMBINED WITH A FETCH ACROSS THE LAKES...MAY
GIVE SOME HOPE FOR A LIGHT COATING OF SNOW TUESDAY AFTERNOON INTO
EARLY CHRISTMAS MORNING OVER CENTRAL PA.

AFTER THE PASSAGE OF THIS FEATURE...THE MID WEEK WILL BE HIGHLIGHTED
BY A WESTERLY UPPER FLOW COMPONENT WITH SLIGHTLY RISING
TEMPERATURES. A WEAK SYSTEM MAY PASS JUST NORTH OF THE AREA ON
WEDNESDAY.

THERE IS SOME INDICATION OF AN ENSEMBLE MEAN WEAKNESS IN SURFACE
PRESSURES ON FRIDAY...BUT NOTHING ORGANIZED AT THIS POINT.

&&

.AVIATION /10Z SATURDAY THROUGH WEDNESDAY/...
21/09Z...LITTLE TO NO CHANGES FOR THE INTERMEDIATE TAF UPDATE.

21/06Z...MULTIPLE WAVES OF LOW PRESSURE WILL CONTINUE TO MOVE
NEWD ALONG SW-NE ORIENTED FRONTAL ZONE EXTENDING FROM THE LWR OH
VLY ACRS LAKES ERIE/ONTARIO. PERIODS OF LGT-MOD RAIN AND
ULTIMATELY THE WORST FLYING CONDS WILL BE AT KBFD WITH GUIDANCE
INDICATING IFR- LIFR THRU SUNDAY AFTN. VFR TO MVFR CIGS AND VSBYS
WILL BE COMMON ELSEWHERE WITH SOME OCNL -RA MAINLY ALONG/N OF AOO-
IPT LINE. LLWS REMAINS A CONCERN WITH A PERSISTENT 40-50KT WSW
LLJ.

THE MAIN SFC LOW IS FCST TO LIFT FROM THE BOOTHEEL OF MO INTO SRN
MI BY EARLY SUNDAY...WITH THE QUASI-STNRY FRONTAL ZONE LIFTING NWD
AS A WARM FRONT. THIS SHOULD PLACE MOST OF THE AIRSPACE IN THE
PRE-FRONTAL WARM SECTOR AHEAD OF SHARP COLD FRONT PUSHING EWD TWD
THE APPALACHIANS. UNSEASONABLY MILD/MOIST AIR STREAMING NWD AHEAD
OF THE FRONT...IN CONJUNCTION WITH STRONG LLVL WIND FIELDS MAY
SUPPORT A CONVECTIVE LINE WITH POTENTIAL FOR LOCALLY STRONG WIND
GUSTS ACCOMPANYING THE COLD FROPA SUNDAY AFTN.

OUTLOOK...

SUN...SHOWERS LKLY WITH TS PSBL ALONG COLD FRONT.

MON...RAIN PSBL SE ALONG STALLED FRONTAL ZONE.

TUE...LGT SN PSBL WITH STG UPPER LVL TROUGH. GUSTY WNW WINDS.

WED...BCMG VFR WITH FAIR CONDS PROVIDED BY SFC HIGH PRES.

&&

.HYDROLOGY...
THE COMBINATION OF MODERATE TO HEAVY RAIN COMBINED WITH
SNOW-MELT...IS EXPECTED TO LEAD TO AN EFFECTIVE 3 INCH PLUS
RAINFALL/RUNOFF OVER 36 HOURS INTO RIVERS AND STREAMS ACROSS
NWRN PA. FLOOD WATCHES REMAIN IN EFFECT FOR ELK...MCKEAN AND
WARREN COUNTIES...FROM NOON SATURDAY THROUGH MUCH OF SUNDAY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM NOON EST TODAY THROUGH SUNDAY AFTERNOON FOR
PAZ004-005-010.

&&

SYNOPSIS...LAMBERT/STEINBUGL
NEAR TERM...STEINBUGL
SHORT TERM...LAMBERT
LONG TERM...LAMBERT/TYBURSKI
AVIATION...STEINBUGL
HYDROLOGY...LAMBERT
Hazardous weather outlook, Dec 21, 4:34 AM EST, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
434 AM EST SAT DEC 21 2013

PAZ006-011-012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-220945-
POTTER-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
434 AM EST SAT DEC 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-005-010-220945-
WARREN-MCKEAN-ELK-
434 AM EST SAT DEC 21 2013

...FLOOD WATCH IN EFFECT FROM NOON EST TODAY THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LAMBERT

Nearby

River Flood Warnings in Pennsylvania, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.